Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

On Cyclic and Abelian Codes

Full text
Milies, Cesar Polcino [1, 2] ; de Melo, Fernanda Diniz [3]
Total Authors: 2
[1] Univ Sao Paulo, Inst Matemat & Estat, BR-05314970 Sao Paulo - Brazil
[2] Univ Fed ABC, CMCC, BR-09210170 Santo Andre - Brazil
[3] Univ Estadual Maringa, Dept Matemat, BR-87020900 Maringa, Parana - Brazil
Total Affiliations: 3
Document type: Journal article
Source: IEEE TRANSACTIONS ON INFORMATION THEORY; v. 59, n. 11, p. 7314-7319, NOV 2013.
Web of Science Citations: 4

In this paper, the minimum weight and the dimension of all cyclic codes of length p(n) over a field F-q, are computed, when p is an odd prime and F-q a finite field with q elements, assuming that (q) over bar generates the group of invertible elements of Z(pn). Furthermore, the minimum weight and dimension of codes which are sum of two minimal codes in F-q(C-p x C-p) are also computed. Finally, the efficiency of cyclic codes and noncyclic abelian codes of length p(2) are compared. (AU)

FAPESP's process: 09/52665-0 - Groups, rings and algebras: interactions and applications
Grantee:Francisco Cesar Polcino Milies
Support type: Research Projects - Thematic Grants